# SDR UPS03141657

- Difficulty date: December 14, 2003
- Submitted: December 15, 2003
- Operation: Air carrier
- Aircraft: N148UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 831
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Switch
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

IN CRUISE LEVEL FLIGHT FL 310 DOOR WARNING (SLIDE ACTIVATION WARNING ON ENTRY DOOR) CAME ON WITH NO ECAM ACTIVATION HANDLE WAS PUSHED DOWN AND WARNING STOPPED.  FOUND PASS CREW DOOR LIMIT SWITCH (9WN) OUT OF ADJUSTMENT.   ADJUSTED SWITCH MM REF 52-73-13 OPS/CK GOOD.
